- -

Polytopic invariant and contractive sets for closed-loop discrete fuzzy systems

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Polytopic invariant and contractive sets for closed-loop discrete fuzzy systems

Mostrar el registro completo del ítem

Arino, C.; Perez, E.; Sala Piqueras, A.; Bedate, F. (2014). Polytopic invariant and contractive sets for closed-loop discrete fuzzy systems. Journal of The Franklin Institute. 351(7):3559-3576. doi:10.1016/j.jfranklin.2014.03.014.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/60694

Ficheros en el ítem

Metadatos del ítem

Título: Polytopic invariant and contractive sets for closed-loop discrete fuzzy systems
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Ingeniería de Sistemas y Automática - Departament d'Enginyeria de Sistemes i Automàtica
Fecha difusión:
Resumen:
In this work a procedure for obtaining polytopic lambda-contractive sets for Takagi Sugeno fuzzy systems is presented, adapting well-known algorithms from literature on discrete-time linear difference inclusions (LDI) ...[+]
Palabras clave: Advances in Analysis and Design , Model-Based Fuzzy Control Systems , MODEL-PREDICTIVE CONTROL , NONQUADRATIC STABILIZATION , DISTRIBUTED COMPENSATION , NONLINEAR-SYSTEMS , LINEAR-SYSTEMS , PERFORMANCE , STABILITY , DESIGN , THEOREM
Derechos de uso: Reserva de todos los derechos
Fuente:
Journal of The Franklin Institute. (issn: 0016-0032 ) (eissn: 1879-2693 )
DOI: 10.1016/j.jfranklin.2014.03.014
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.jfranklin.2014.03.014
Patrocinador:
Spanish Government DPI2011-27845-C02-01 DPI2011-27845-C02-02
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem